| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during the intraocular lens (iol) implant procedure, tip/distal portion was bent.Lens would not advance through aperture.There was possible straight trailing haptic.The procedure was completed on same day.There was no patient contact.Additional information has been requested.